Testosterone pellet

by Pam
(Gilbert AZ)

I just wanted to ask a quick question. I had a testosterone pellet placed two years ago, it has long been dissolved, but I'm experiencing bad side effects... swollen legs and feet, weight gain around buttocks, legs, and hips, extreme fatigue, goose bumps all the time even 115 degree weather.

I'm just afraid that the progesterone cream will make the swelling worse. And how much do you use without a saliva test? Don't you need the saliva test to get the proper dose?

Comments for Testosterone pellet

Click here to add your own comments

Jul 19, 2008
Testosterone pellet
by: Wray

Hi Pam. A saliva test is the most efficient method of finding how high our hormones are. Progesterone could certainly help with the symptoms you've mentioned, it won't cause you to gain weight and is an extremely good diuretic too.

The feeling of cold you you are experiencing could mean you lack progesterone, but it could also mean you lack tyrosine, the precursor amino acid to the thyroid hormones, or you lack iodine, or your liver is not converting the thyroid hormone T4 (the storage form) into T3 (the active form). It would be a good idea to have these levels checked, plus your thyroid function. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...